# SDR USAA060666

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 907 S5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907, STR 5 CRACKED.  REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-10-02 AND 51-40-03, DEFECT SIZE: .25 INCH.
